# SDR SWAA2021032252163

- Difficulty date: February 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA AFT FAIRING ACCESS PANEL 542BB AT LT WING / REPAIRED INTERNAL AREA AFT FAIRING ACCESS PANEL 542BB LT WING ASPER B737-700 SRM 51-70-04-2R-2 REPAIR 2 TOOL USED CALIPER PN 500-197-30 SN 15121550 DUE DATE 24-MAY-21 HOT BONDER PN HCS9000B SN 14081912 DUE DATE 22-APR-21 SCALE PN CL 5000 SN AE-36291 DUE DATE 30-MAR-21 HOTBONDET PN HCS 9000B-AV SN 18164925 DUE DATE 19-NOV-21 HOT BONDER PN HCS9000B SN 18175469 DUE DATE 08-JUL-21
